# SDR SWAA2023052542476

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL PRESSURE DECK WEB AT STA 663+2; LBL 37.5; WL 202.5. APPROXIMATE LENGTH: .85'<[01] UPDATED MEASUREMENTS. HORIZONTAL PRESSURE DECK WEB AT 663+2; LBL37.5; WL202.5 FOUND TO BE OUT LIMITS AND WILL BE REPAIR IAW SRM 53-40-51-2R-2. VERIFIED SRM 53-40-51-2R-2 IS APPLICABLE REPAIR. REMOVED HORIZONTAL PRESSURE DECK WEB AT BS 663-675; CUTOUT DAMAGE AT LBL30- LBL60 IAW SRM 53-40-51-2R-2 STEP 4.C.(3).;[07] FABRICATED REPAIR PARTS ITEM 1 DOUBLER(1EA) FROM 2024T3 0.080' C LOT # 1376063-1 ITEM 2 STIFFENER (7EA) LOT # 1474979-1 ;ITEM 3 WEB (1EA) LOT # 1507920-1;ITEM 4 FILLER (1EA) FROM 2024T3 0.080' C LOT # 1376063-1;ITEM 5 (3EA) FROM 2024-T3 0.020' IN LOT # 11515185-1;ITEM 6 FILLER FROM 7075 T6 (3EA) LOT # 1497836-1;ITEM 6 FILLER (3EA) FROM 7075-T6 0.040' IN LOT # 1513825-1;ITEM 7 FILLER FROM 2024T3 0.080' C LOT # 1376063-1;ITEM 8;9 FILLER(1EA) FROM 2024-T3 0.063' LOT # 1507920-1 ALL I.A.W SRM 53-40-51-2R-2 STEP 4.E-J TABLE 202 OK TO PRIME.;[10] FABRICATED REPAIR PARTS ITEM 1 DOUBLER(1EA) FROM 2024T3 0.080' C LOT # 1376063-1 ITEM 2 STIFFENER (7EA) LOT # 1474979-1 ;ITEM 3 WEB FROM 2024T3 0.063' (1EA) LOT # 1507920-1;
